# SDR DALA2024062506498

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N321DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55256
- Aircraft time: 1,751 hours, 691 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: UNKNOWN
- Condition: Full
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SHIP 8321 -DIV- TO SLC DUE TO LAVATORY WASTE SYSTEM INDICATING FULL. CORRECTIVE ACTION: SERVICED LAVATORY WASTE SYSTEM AND CONTINUED FLIGHT. (LP# 4319687)
